MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EQUALIZER; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION EQUALIZER; CATHETER, PERCUTANEOUS
Model Number 20280
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/25/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in the abdominal aorta.A 33/7/2/65 equalizer balloon catheter was advanced for dilatation.However, on the second inflation, the balloon ruptured.The procedure was completed with another of the same device.There were no patient complications nor injuries reported.

Brand Name
EQUALIZER
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8794717
Report Number2134265-2019-08270
Device Sequence Number2666272
Product Code MJN
UDI-Device Identifier08714729402398
UDI-Public08714729402398
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K140273
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/24/2019
Device Model Number20280
Device Catalogue Number20280
Device Lot Number0022417430
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2019
Initial Report FDA Received Date07/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1